# SDR C2XA03SH083

- Difficulty date: April 7, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N14942
- Make and model: Emb EMB-145ER
- Aircraft serial: 145037
- Aircraft time: 11,531 hours, 9,407 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Butt Strap
- Part number: 14530633001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK LEFT HAND BUTT STRAP BETWEEN FRAMES 23 AND 29 WAS FOUND TO BE CORRODED. MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUTT STRAP IAW EMB 145 SRM 51-40-02. THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
